EconPapers    
Economics at your fingertips  
 

Oscillation for a Nonlinear Dynamic System with a Forced Term on Time Scales

Xinli Zhang and Shanliang Zhu

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We consider a class of two-dimensional nonlinear dynamic system with a forced term on a time scale and obtain sufficient conditions for all solutions of the system to be oscillatory. Our results not only unify the oscillation of two-dimensional differential systems and difference systems but also improve the oscillation results that have been established by Saker, 2005, since our results are not restricted to the case where for all and . Some examples are given to illustrate the results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/747838.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/747838.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:747838

DOI: 10.1155/2014/747838

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:747838